# SDR C2XA10CL142

- Difficulty date: August 30, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 13,621 hours, 8,093 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SUPPLEMENT CORRECTION TO SDR C2XA10CL141.  USED INCORRECT NUMBER.  IAD FLT 5953 THE CREW REPORTED A LANDING GEAR LEVER DISAGREE WARNING ON THE EICAS AFTER GEAR RETRACTION.  CYCLED THE GEAR AND THE MESSAGE RETURNED.  THE AIRCRAFT RETURNED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND PERFORMED GEAR OPERATIONAL CHECKS AND COULD NOT DUPLICATE THE PROBLEM BUT CHANGED THE RT GEAR UPLOCK BOX AND PROXIMITY SWITCHES FOR PRECAUTIONARY REASONS.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
